# SDR IPXA2016052803990

- Difficulty date: May 21, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 16,606 hours, 10,609 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: A53275449206
- Condition: Cracked
- Location: Frame 79
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 5YR, MAIN CABIN FRAME 79 CROSSBEAM TO SEAT TRACK ATTACH ANGLE IS CRACKED.  R & R IAW EO A300-5310-60856-A
